# SDR HEEA966753

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 704A37721089
- Condition: Defective
- Location: Mgb Press
- Part time: 371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES MGBP LIGHT TO COME ON INTERMITTENTLY.
